Axiomatizations of two types of Shapley values for games on union closed systems

J.R. van den Brink, I.V. Katsev, G. van der Laan

    Research output: Contribution to JournalArticleAcademicpeer-review

    141 Downloads (Pure)

    Abstract

    A situation in which a finite set of players can obtain certain payoffs by cooperation can be described by a cooperative game with transferable utility, or simply a TU-game. A (single-valued) solution for TU-games assigns a payoff distribution to every TU-game. A well-known solution is the Shapley value. In the literature various models of games with restricted cooperation can be found. So, instead of allowing all subsets of the player set N to form, it is assumed that the set of feasible coalitions is a subset of the power set of N. In this paper, we consider such sets of feasible coalitions that are closed under union, i.e. for any two feasible coalitions also their union is feasible. We consider and axiomatize two solutions or rules for these games that generalize the Shapley value: one is obtained as the conjunctive permission value using a corresponding superior graph, the other is defined as the Shapley value of a modified game similar as the Myerson value for games with limited communication. © 2010 The Author(s).
    Original languageEnglish
    Pages (from-to)175-188
    JournalEconomic Theory
    Volume47
    Issue number1
    DOIs
    Publication statusPublished - 2011

    Fingerprint Dive into the research topics of 'Axiomatizations of two types of Shapley values for games on union closed systems'. Together they form a unique fingerprint.

    Cite this